# SDR SIMA200633807

- Difficulty date: November 27, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N835AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145634
- Aircraft time: 10,525 hours, 9,120 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW SMELLED POSSIBLE ELECTRICAL FIRE ON PRE-FLIGHT.  PERFORMED GENERAL VISUAL INSPECTION OF COCKPIT RELAY COMPARTMENTS, SEATS, CIRCUIT BREAKER PANELS, WINDSHIELD CONTROLLERS, COCKPIT LIGHTING AND AVIONICS COMPARTMENT FOR EVIDENCE OF FIRE AND/OR SMOKE WITH NO DEFECTS NOTED.  RETURNED AIRCRAFT TO SERVICE.
